# SDR COEA0755821

- Difficulty date: September 4, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S5367800920002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  LEVEL 2 CORROSION: CABIN FLOOR SUPPORT STRUCTURES T-CHANNEL INTERCOSTALS ARE CORRODED BETWEEN STRINGERS 16 AND 17L AND STRINGERS 16 AND 17R, BETWEEN FLOOR BEAMS 36 TO 38 LT AND RT.  REMOVED AND REPLACED FLOOR SUPPORT STRUCTURES T-CHANNELS.  PN LT S5367800920002, RT S536780920102.  WO 72242, NR 200089, 91.  (K)
